Today I had my Cancer Specialist appointment. We discussed my recent eye issues as my Glaucoma Specialist put me on prescription drops to combat Glaucoma due to my elevated eye pressure. He also asked me about how I was feeling and whether my Multiple Myeloma or chemo had caused side effects. I haven’t experienced vomiting, viagra 40mg tingling in my toes/fingers, ed diarrhoea, fever, or any infection since I last saw him. Also, I haven’t had a recurrence of the severe back pain that left me bed ridden back in March/April.
[embedplusvideo height=”388″ width=”640″ editlink=”http://bit.ly/1aRAvZV” standard=”http://www.youtube.com/v/Uk9rTMAgDP8?fs=1″ vars=”ytid=Uk9rTMAgDP8&width=640&height=388&start=&stop=&rs=w&hd=0&autoplay=0&react=0&chapters=¬es=” id=”ep3110″ /]
I have completed 6 cycles of my Velcade Chemo treatment. I start Cycle 7 on Friday. If the blood test this week shows my cancer levels continue to lower (8.2 in July, 7.3 in August), then it is likely that I will have an 8th cycle beginning in mid-October. If the blood test shows an increase in my cancer levels or shows them levelling off, then it may be that the Velcade has helped me as much as it can and further treatment wouldn’t make a difference. I will see my specialist again in mid-October.
My blood pressure is 120/80 and my heart rate is 78.
Just to give a recap, I am living with Multiple Myeloma (blood cancer). Since February 2013, I have been on my 4th chemo treatment called Velcade, which are weekly in-hospital injections, in addition to a variety of other pills I take to supplement my chemo treatment. You can read the background on my diagnosis and previous treatments on my blog.